# SDR REXA2015070600660

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 19,075 hours, 12,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE PBE HAS LOST FIRMNESS.  R & R FWD ENTRANCE PBE WITH SERVICEABLE UNIT IAW JC EE900.  ALL CHECKED GOOD.  PN OFF MR-10042N SN ON-NSN, SN OFF-NSN.
